A 23-year-old female asked:
Disclaimer

I have uvulitis right now, on antibiotics. Is it normal to feel a sharp pain that's almost "behind" my eyes, and also the very back of my throat?

1 doctor answer
Dr. Ronald Krauser
51 years experience in Rheumatology
See details: The eye pain should not be related although the throat pain can be.
Answered on Dec 10, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 23-year-old female asked:
Dr. Tracey Leaver-Williams
17 years experience in Obstetrics and Gynecology
Go back: It sounds like you may still have infection, go back to see your doctor as your antibiotic might need a change.
2
2 thanks
A 40-year-old female asked:
Dr. Florence Nwofor
Specializes in Pediatrics
Yes he should return: Was he tested for strep infection? I wonder if he could have a viral infection that affects the throat and the eyes. It is unclear if the redness is d ... Read More
1
1 thank
A 23-year-old female asked:
Dr. Mohammed Parvez
13 years experience in Internal Medicine
Uvulitis: Its always taken as serious infection. It can cause difficulty breathing and swallowing. Continue the antibiotics as prescribed by your doctor and f ... Read More
2
2 thanks
A 42-year-old female asked:
Dr. Oscar Novick
57 years experience in Pediatrics
Muscle spasm: Yes, antibiotics can cause muscle spasms an tendinitis
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month